Bulletin of the American Mathematical Society

A correspondence theorem for projective modules and the structure of simple Noetherian rings

Carl Faith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 338-342.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532804

Mathematical Reviews number (MathSciNet)
MR0280534

Zentralblatt MATH identifier
0217.06002

Subjects
Primary: 16A46
Secondary: 15A50

Citation

Faith, Carl. A correspondence theorem for projective modules and the structure of simple Noetherian rings. Bull. Amer. Math. Soc. 77 (1971), no. 3, 338--342. https://projecteuclid.org/euclid.bams/1183532804


Export citation

References

  • 1962. H. Bass, The Morita theorems, Lecture Notes Published by the Mathematics Department, University of Oregon, Eugene, Ore., 1962.
  • 1968. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 #2736.
  • 1964. C. Faith, Noetherian simple rings, Bull. Amer. Math. Soc. 70 (1964), 730-731. MR 29 #4773.
  • 1967. C. Faith, A general Wedderburn theorem, Bull. Amer. Math. Soc. 73 (1967), 65-67. MR 34 #2623.
  • 1972. C. Faith, Algebra: Rings, modules, and categories, Springer-Verlag, New York and Berlin, 1972.
  • 1958. G. Findlay and J. Lambek, A generalized ring of quotients. I, II, Canad. Math. Bull. 1 (1958), 77-85, 155-167. MR 20 #888.
  • 1958. A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. London Math. Soc. (3) 8 (1958), 589-608. MR 21 #1988.
  • 1960. A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 22 #2627.
  • 1965. K. Koh, On simple rings with maximal annihilator right ideals, Canad. Math. Bull. 8 (1965), 667-668. MR 37 #2808.
  • 1959. L. Lesieur and R. Croisot, Sur les anneaux premier noetherian à gauche, Ann. Sci. École, Norm. Sup. 76 (1959), 161-183.
  • 1958. K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 6 (1958), 83-142. MR 20 #3183.
  • 1963. C. Procesi, Sopra un teorema die Goldie reguardante la struttura degli anelli primi con condizioni di massimo, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 34 (1963), 372-377. MR 28 #2130.

See also

  • Errata: Errata, Volume 77. Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1120--1120.